No Cover Image

Journal article 894 views

Approximate solutions of stochastic differential delay equations with Markovian switching

Chenggui Yuan Orcid Logo, William Glover

Journal of Computational and Applied Mathematics, Volume: 194, Issue: 2, Pages: 207 - 226

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational and Applied Mathematics
Published: 2006
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 207
End Page: 226